Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 44, NWS Milwaukee, WI

June 7, 2008Columbia County, Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 7, 2008, 8:59 PM CDT for Columbia County, Dane County, Wisconsin. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2008, 8:59 PM CDT (01:59 UTC)
Expired
Jun 7, 2008, 9:59 PM CDT
In force
60 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Columbia County, WI, Dane County, WI

The radar

The Milwaukee radar (KMKX), 87 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 7:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-298 J/kg
Mixed-layer LCL
1722 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 080159
SVRMKX
WIC021-025-080315-
/O.NEW.KMKX.SV.W.0044.080608T0159Z-080608T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 1015 PM CDT

* AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DE
  FOREST...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FALL RIVER BY 920 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4338 8963 4338 8961 4340 8961 4342 8959
      4343 8904 4315 8901 4315 8981
TIME...MOT...LOC 0159Z 248DEG 35KT 4329 8931

$$

MBK
3 follow-up statements
000 
WWUS53 KMKX 080221
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CDT SAT JUN 7 2008

WIC021-025-080315-
/O.CON.KMKX.SV.W.0044.000000T0000Z-080608T0315Z/
COLUMBIA WI-DANE WI-
921 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN DANE AND SOUTHERN COLUMBIA COUNTIES...

AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF 
JUNEAU TO SUN PRAIRIE TO MIDDLETON...MOVING EAST AT 23 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4338 8963 4338 8961 4340 8961 4342 8959
      4343 8904 4315 8903 4315 8980 4316 8980
TIME...MOT...LOC 0221Z 288DEG 20KT 4331 8882 4315 8918
          4306 8949

$$
COLLAR
000 
WWUS53 KMKX 080237
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CDT SAT JUN 7 2008

WIC021-080247-
/O.CAN.KMKX.SV.W.0044.000000T0000Z-080608T0315Z/
COLUMBIA WI-
937 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COLUMBIA COUNTY IS
CANCELLED...

THE THREAT OF SEVERE WEATHER HAS SHIFTED OUT OF SOUTHERN COULUMBIA 
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4315 8954 4324 8941 4328 8932 4329 8919
      4328 8918 4328 8904 4320 8903 4315 8904
TIME...MOT...LOC 0237Z 270DEG 26KT 4318 8904

$$

WIC025-080315-
/O.CON.KMKX.SV.W.0044.000000T0000Z-080608T0315Z/
DANE WI-
937 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN DANE COUNTY...

AT 933 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR DEANSVILLE...OR NEAR MARSHALL...MOVING
EAST AT 30 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4315 8954 4324 8941 4328 8932 4329 8919
      4328 8918 4328 8904 4320 8903 4315 8904
TIME...MOT...LOC 0237Z 270DEG 26KT 4318 8904

$$
COLLAR
000
WWUS53 KMKX 080259
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT SAT JUN 7 2008

WIC025-080308-
/O.CAN.KMKX.SV.W.0044.000000T0000Z-080608T0315Z/
DANE WI-
958 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DANE COUNTY IS
CANCELLED...

WHILE THUNDERSTORMS WILL CONTINUE TO AFFECT NORTHERN DANE COUNTY 
THROUGH 11 PM...THE THREAT OF SEVERE WEATHER AT THIS TIME APPEARS 
MINIMAL. HOWEVER NEW STORMS ARRIVING INTO DANE COUNTY COULD PRODUCE 
WINDS UP TO 40 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4315 8954 4324 8941 4328 8932 4329 8919
      4328 8918 4328 8904 4320 8903 4315 8904
TIME...MOT...LOC 0258Z 258DEG 32KT 4322 8908

$$
COLLAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:09 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 7, 6:09 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 PM CDT SAT JUN 7 2008

.UPDATE...HAVE EXPANDED FLASH FLOOD WATCH TO INCLUDE REMAINDER OF
CWA. WIDESPREAD RAINFALL UP TO 2.5 INCHES WITH THE LATE AFTERNOON
COMPLEX HAS CAUSED FLASH FLOOD GUIDANCE TO LOWER ACROSS NORTHERN
TIER OF CWA. EXPECTING ADDITIONAL SERIES OF THUNDERSTORMS LATER
TONIGHT THROUGH SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 239 PM CDT SAT JUN 7 2008/

DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.

SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.

LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.

AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...17
Hazardous weather outlook, Jun 7, 5:55 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-081215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
555 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT OVER ALL OF
SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING WIND AND TORNADOES ARE
POSSIBLE.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT OVER ALL OF SOUTHERN
WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH
FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY FOR ALL OF SOUTHERN
WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH
FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-081215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
555 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE
HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 7, 8:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      FRANKLIN                42.90N 87.99W
06/07/2008                   MILWAUKEE          WI   PUBLIC

            REPORTED ON WHITNALL EDGE ROAD IN FRANKLIN. AT LEAST ONE
            FOOT OF WATER OVER THE STREET...UP TO THE BOTTOM OF
            VEHICLES. DELAYED REPORT.

&&

LAMERS
Local storm report, Jun 7, 8:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     EVANSVILLE              42.78N 89.30W
06/07/2008  E65 MPH          ROCK               WI   PUBLIC

            REPORTED ALONG WALKER STREET IN EVANSVILLE. WIND GUSTS
            ESTIMATED TO 65 MPH CAUSED A TREE TO BLOW DOWN. DELAYED
            REPORT.

&&

LAMERS
Local storm report, Jun 7, 8:43 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             WAUKESHA                43.01N 88.24W
06/07/2008  E1.00 INCH       WAUKESHA           WI   NWS EMPLOYEE

            REPORTED BY AN OFF DUTY NWS EMPLOYEE. NEAR LISBON AND

            BROWN STREET. PENNY TO QUARTER SIZE HAIL. DELAYED REPORT.

&&

LAMERS
Local storm report, Jun 7, 8:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND GST     WAUKESHA                43.01N 88.24W
06/07/2008  E70 MPH          WAUKESHA           WI   PUBLIC

            PUBLIC ESTIMATED WIND GUSTS TO 70 MPH WITH PENNY SIZE
            HAIL. DELAYED REPORT.

&&

LAMERS
Local storm report, Jun 7, 8:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     RANDOLPH                43.54N 89.00W
06/07/2008  E60 MPH          DODGE              WI   LAW ENFORCEMENT

            ESTIMATED 50 TO 60 MPH WIND GUSTS WITH PEA SIZE HAIL.
            ALSO MENTIONED A LOWERING WITH WEAK ROTATION.

&&

LAMERS
Local storm report, Jun 7, 8:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     STOUGHTON               42.92N 89.22W
06/07/2008  M57 MPH          DANE               WI   MESONET

            MEASURED AT A SCHOOL NET SITE IN STOUGHTON. DELAYED
            INFORMATION.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:10 PM CDTTornado WarningMKXSauk50 min
Jun 7, 7:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette61 min
Jun 7, 8:00 PM CDTFlash Flood WarningMKXMilwaukee, Racine, Waukesha6 hr
Jun 7, 8:09 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette36 min
Jun 7, 8:15 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac3 hr
Jun 7, 8:20 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac70 min
Jun 7, 9:08 PM CDTSpecial Marine WarningMKX67 min
Jun 7, 9:17 PM CDTRiver Flood WarningMKXSauk11 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen16 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen, Rock10 days
Jun 7, 9:21 PM CDTFlash Flood WarningMKXOzaukee, Washington3 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXSauk3 days
Jun 7, 9:25 PM CDTRiver Flood WatchMKXIowa, Lafayette66 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXLafayette48 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXRacine34 hr
Jun 7, 9:29 PM CDTFlash Flood WarningMKXDane, Jefferson6 hr
Jun 7, 9:46 PM CDTSpecial Marine WarningMKX59 min
Jun 7, 10:07 PM CDTAreal Flood AdvisoryMKXIowa3 hr
Jun 7, 10:18 PM CDTSpecial Marine WarningMKX42 min
Jun 7, 11:09 PM CDTFlash Flood WarningMKXColumbia, Dodge3 hr
Jun 8, 12:14 AM CDTAreal Flood WarningMKXColumbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more10 hr
Jun 8, 3:40 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 4:22 AM CDTRiver Flood WarningMKXRacine3 days
Jun 8, 4:54 AM CDTRiver Flood WatchMKXOzaukee3 days
Jun 8, 5:48 AM CDTRiver Flood WarningMKXMilwaukee4 hr
Jun 8, 6:00 AM CDTFlash Flood WarningMKXColumbia, Green Lake, Marquette6 hr
Jun 8, 8:16 AM CDTRiver Flood WarningMKXSauk9 days
Jun 8, 8:18 AM CDTFlash Flood WarningMKXDane, Green, Lafayette6 hr
Jun 8, 8:48 AM CDTFlash Flood WarningMKXDodge, Fond du Lac6 hr
Jun 8, 9:08 AM CDTSevere Thunderstorm WarningMKXGreen, Rock67 min
Jun 8, 9:28 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 9:42 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth48 min
Jun 8, 9:50 AM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more5 hr
Jun 8, 10:03 AM CDTSevere Thunderstorm WarningMKXDodge, Racine, Walworth, Washington, Waukesha57 min
Jun 8, 10:07 AM CDTSpecial Marine WarningMKX113 min
Jun 8, 10:22 AM CDTRiver Flood WarningMKXFond du Lac4 days
Jun 8, 10:24 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more81 min
Jun 8, 10:25 AM CDTRiver Flood WarningMKXJefferson24 days
Jun 8, 10:35 AM CDTRiver Flood WarningMKXJefferson41 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson6 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson, Rock34 hr
Jun 8, 10:48 AM CDTRiver Flood WatchMKXRock6 days
Jun 8, 10:52 AM CDTRiver Flood WatchMKXRock42 hr
Jun 8, 11:40 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine35 min
Jun 8, 11:51 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine24 min
Jun 8, 11:52 AM CDTSpecial Marine WarningMKX78 min
Jun 8, 11:57 AM CDTFlash Flood WarningMKXColumbia3 hr
Jun 8, 2:25 PM CDTAreal Flood WarningMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more18 hr
Jun 8, 2:28 PM CDTAreal Flood WarningMKXDodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more18 hr
Jun 8, 4:27 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk6 hr
Jun 8, 4:51 PM CDTFlash Flood WarningMKXGreen Lake6 hr
Jun 8, 5:21 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac5 hr
Jun 8, 6:01 PM CDTFlash Flood WarningMKXDane, Iowa5 hr
Jun 8, 6:16 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Sheboygan, Washington4 hr
Jun 8, 6:41 PM CDTSpecial Marine WarningMKX94 min
Jun 8, 6:42 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more78 min
Jun 8, 6:49 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Ozaukee, Waukesha4 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.